| Model Number |
UM-986 |
| Medical Device Problem Codes |
Break (1069); Unraveled Material (1664)
| Health Effect - Clinical Code |
Wound Dehiscence (1154)
| Date of Event |
10/23/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that during a pediatric urology surgery, the suture knot lost integrity and the wound edges separated, resulting in readmittance to the hospital.The same issue occurred on other suture from the same package.
Additional Manufacturer Narrative
D10 concomitant products: um-986, um-986 biosyn* 6-0 vio 75cm cv22 x36 (lot #: d3g1795y).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
Additional information: g3, h3, h6 h3.Evaluation summary: medtronic conducted an investigation based upon all information received.The device was not returned, but a photo was available for evaluation.Visual inspection noted that one image of a sealed biosyn suture was returned for evaluation.The product information on the packaging matched the reported product description.It was reported that the suture was broken and the suture line did not hold.The reported issues could not be confirmed.The most likely cause could not be established based on the information available.The manufacturing records for each device are thoroughly reviewed prior to release to ensure that it meets all medtronic quality specifications.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.